Price
specifications: [[item.skuinfo]]
price: [[item.currency]][[item.price]]
OTC Tools / OTC Medications & Treatments
ACTIVE INGREDIENT: These allergy relief tablets contain diphenhydramine HCl 25 mg, an antihistamine, similar to the active ingredient in Benadryl Allergy Tablets.
MULTI-SYMPTOM RELIEF: One dose effectively relieves allergy symptoms like a runny nose, sneezing, itching, and itchy, watery eyes. It also temporarily relieves runny nose and sneezing due to the common cold.
ANTIHISTAMINE: Each 25 mg tablet provides powerful allergy relief. With a 4-6 hour effect, you can manage your symptoms comfortably.
SMALL TABLET SIZE: These easy-to-swallow mini-tabs offer big relief in a convenient size. Perfect for travel, they are easy to carry.
NIGHTTIME ALLERGY RELIEF: This allergy medicine calms your sneezing so you can rest. It is gluten-free and suitable for adults and children 6 years and over.